# SDR ASAA2017052620858

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 14,376 hours, 4,751 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WEATHER RADAR DEPICTING WEATHER WHEN THERE IS NO WEATHER.  ACFT GROUNDED.  ACCOMPLISHED WEATHER GROUND VERIFICATION TEST IAW AMM 34-43-00, TEST PASSED.
